MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 15CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 15CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR15XT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 8/20/2025.D4 batch#: unknown.Additional information was requested and the following was obtained: was the probe tip broken inside or outside of the body? as per the radiologist, an artifact was noticed on the post-imaging after the probe was removed.If inside the body, was the probe tip removed? the tip was not removed.What is the approximate size of the broken piece?.It would be estimated to be ½ inch.Attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent: what was the spacing (in length) between the 2 probe tips during the ablation? what were the power settings for each probe during the procedure? are there any plans for retrieving the broken probe tip from the patient? what is the patient¿s current status? the device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation is pending for the finished device lot number.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported during an ablation procedure the tip of the probe broke off.He was not operating under a bone or anything similar.There were no patient adverse event.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/8/2025.Investigation summary.Call home revealed a probe temperature too high error on the probe that was not returned, as well as reflected power errors from the returned probe.The probe returned to neuwave.The probe's tip was broken off near the ceramic and not included with the return kit.According to the additional information, the tip remained inside the patient after the event.The returned piece displayed evidence of thermal damage, including charring and a blackened area around the broken edge.The potential cause of the tip break is unknown due to the amount of thermal damage seen.A search of nonconformities (ncs) was performed for lot.There were no observed nonconformities for this lot.

Brand Name
NEUWAVE PR XT PROBE 15CM 15GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
orla o'mahony
3529 anderson st
madison 53704
3035526892
MDR Report Key22852317
Report Number3008769756-2025-00013
Device Sequence Number14557657
Product Code NEY
UDI-Device Identifier00853719006401
UDI-Public(01)00853719006401(17)280630(10)ML24109640
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR15XT
Device Lot NumberML24109640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown